# SDR SWIA202404250314

- Difficulty date: February 27, 2024
- Submitted: April 25, 2024
- Operation: Air carrier
- Aircraft: N753SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10214
- Aircraft time: 47,815 hours, 31,512 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Transcowl
- Part number: UNKNOWN
- Condition: Cracked
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H UPPER TRANSCOWL PERFORATED SKIN UNDER Z STIFFENER IS CRACKED    (C-CHECK RO 4/24/2024)   CUT AWAY DAMAGED SECTION, FABRICATED AND INSTALLED ALL REPAIR PARTS, REF. REO670-54-21-1617, REV. --, 2024-03-06.COMPLIED WITH MAJOR REPAIR M-337 AND /SKY CARD 51-900-1002-SKY.
